Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 5, Issue 6, Pages 441-458
http://dx.doi.org/10.1155/S1024123X99001180

Stochastic algorithms for buffer allocation in reliable production lines

1Department of Information and Communication Systems, GR-832 00 Karlovassi, University of the Aegean, Greece
2Department of Business Administration, GR-821 00 Chios, University of the Aegean, Chios Island, Greece

Received 13 July 1999; Revised 3 August 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Diomidis D. Spinellis and Chrissoleon T. Papadopoulos, “Stochastic algorithms for buffer allocation in reliable production lines,” Mathematical Problems in Engineering, vol. 5, no. 6, pp. 441-458, 2000. https://doi.org/10.1155/S1024123X99001180.